Repositorio de producción científica de la Universidad de Sevilla

On the linearization problem involving Pochhammer symbols and their q-analogues

Mostrar el registro sencillo del ítem

dc.creator Álvarez Nodarse, Renato es
dc.creator Quintero, Niurka R. es
dc.creator Rouveaux, André es
dc.date.accessioned 2016-07-04T07:18:12Z
dc.date.available 2016-07-04T07:18:12Z
dc.date.issued 1999-07-15
dc.identifier.citation Álvarez Nodarse, R., Rodríguez Quintero, N. y Rouveaux, A. (1999). On the linearization problem involving Pochhammer symbols and their q-analogues. Journal of Computational and Applied Mathematics, 107 (1), 133-146.
dc.identifier.issn 0377-0427 es
dc.identifier.issn 1879-1778 es
dc.identifier.uri http://hdl.handle.net/11441/43045
dc.description.abstract In this paper we present a simple recurrent algorithm for solving the linearization problem involving some families of q-polynomials in the exponential lattice x(s)=c1qs+c3. Some simple examples are worked out in detail. es
dc.description.sponsorship Unión Europea es
dc.description.sponsorship Dirección General de Enseñanza Superior es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Elsevier es
dc.relation.ispartof Journal of Computational and Applied Mathematics, 107 (1), 133-146.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Pochhammer and q-Pochhammer symbols es
dc.subject linearization problem es
dc.title On the linearization problem involving Pochhammer symbols and their q-analogues es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/publishedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Análisis Matemático es
dc.relation.projectID info:eu-repo/grantAgreement/EC/INTAS-93-0219 es
dc.relation.projectID PB-96-0120-C03-01 es
dc.identifier.doi http://dx.doi.org/10.1016/S0377-0427(99)00087-4 es
dc.contributor.group Universidad de Sevilla. FQM262: Teoria de la Aproximacion es
idus.format.extent 14 p. es
dc.journaltitle Journal of Computational and Applied Mathematics es
dc.publication.volumen 107 es
dc.publication.issue 1 es
dc.publication.initialPage 133 es
dc.publication.endPage 146 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/43045
Tamaño: 244.8Kb
Formato: PDF

Este registro aparece en las siguientes colecciones

Mostrar el registro sencillo del ítem